# SDR MASA200400155

- Difficulty date: March 19, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 15,088 hours, 11,301 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P196305
- Condition: Odor
- Location: Air Conditioners
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD. CREW REPORTED A LAV SMOKE DETECTION AND ELECTRICAL SMOKE ODOR IN CABIN. MX INSPECTED THE A/C LAV AREA BUT COULD NOT FIND EVIDENCE OF A PROBLEM. MX PERFORMED ENGINE RUNS AND THE ODOR WAS COMING THROUGH THE AIR CONDITIONING SYSTEM. MX REPLACED THE DUCT FILTERS. OP CHECKS GOOD.
